| Catalog Number |
519650 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Material Too Rigid or Stiff (1544); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, the physician reported that the altis slings are much stiffer making placement and tensioning more difficult than the boston scientific products.The altis sling folds on itself way too easily and when she is operating in a tiny 1 inch space that is bleeding, she spends way too much time trying to see and adjust it.
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.